# SDR USAA2012082000013

- Difficulty date: July 30, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 24,166 hours, 8,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - LEVEL 2 EXFOLIATION CORROSION ON AFT CORNER FITTING OF R2 DOOR CUTOUT AT FR62, S23R.  REPLACED AFT CORNER FITTING OF R2 DOOR CUTOUT AT FR62, S23R IAW A320 SRM 51-72-11 & DRAWING D53480505.
